# SDR DL73S040760

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,745 hours, 44,201 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE SMELLED BURNING ODOR THAT REMAINED THROUGH LANDING.  FOUND GASPER FAN C/B TRIPPED.  RAN PACKS TO CLEAR ODOR.  REPLACED FAN.
